MAUDE Adverse Event Report: HOLOGIC, INC. NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIA

HOLOGIC, INC. NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIA
Model Number 2000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.
 
Event or Problem Description
It was reported that on (b)(6), after a novasure procedure, the device was fixed inside the uterine cavity and the physician had to use ring forceps to remove the device.Upon inspection the sheath was deformed.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIA
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
MDR Report Key11589017
Report Number1222780-2021-00055
Device Sequence Number19860648
Product Code MNB
UDI-Device Identifier15420045501140
UDI-Public(01)15420045501140(10)20K27RS(17)220527
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model Number2000
Device Catalogue NumberNS2000US
Device Lot Number20K27RS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;